Alert archive / California / Gale Warnings in 2022
Gale Warning 28, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Jul 9, 2022, 2:51 PM PDT. It took effect at Jul 10, 2022, 3:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2022, 2:51 PM PDT (21:51 UTC)
- In effect from
- Jul 10, 2022, 3:00 PM PDT
- Expired
- Jul 11, 2022, 3:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
682 WHUS76 KEKA 092151 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 251 PM PDT Sat Jul 9 2022 PZZ475-100600- /O.CAN.KEKA.SC.Y.0074.000000T0000Z-220711T0000Z/ /O.NEW.KEKA.SC.Y.0075.220709T2200Z-220710T2200Z/ /O.EXT.KEKA.GL.A.0021.220710T2200Z-220711T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 251 PM PDT Sat Jul 9 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT SUNDAY... ...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 6 feet expected. For the Gale Watch, northwest winds around 25 kt with gusts up to 35 kt and seas 6 to 8 feet possible. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 3 PM PDT Sunday. For the Gale Watch, from Sunday afternoon through Sunday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ470-100600- /O.EXT.KEKA.SC.Y.0074.220710T0400Z-220710T2200Z/ /O.UPG.KEKA.GL.A.0021.220711T0000Z-220711T1200Z/ /O.NEW.KEKA.GL.W.0028.220710T2200Z-220711T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 251 PM PDT Sat Jul 9 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT MONDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM Sunday to 3 AM PDT Monday. For the Small Craft Advisory, from 9 PM this evening to 3 PM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Gale gusts of up to 40 kts are also expected for the nearshore waters around Pt. St. George from 3PM Sunday to 11PM PDT Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-100600- /O.EXT.KEKA.SC.Y.0074.220710T2200Z-220711T2200Z/ Pt St George to Cape Mendocino out 10 nm- 251 PM PDT Sat Jul 9 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM SUNDAY TO 3 PM PDT MONDAY... * WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 3 PM Sunday to 3 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-100600- /O.CON.KEKA.SC.Y.0074.220710T0400Z-220711T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 251 PM PDT Sat Jul 9 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 6 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 PM this evening to 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
392 WHUS76 KEKA 100431 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 931 PM PDT Sat Jul 9 2022 PZZ475-101245- /O.EXT.KEKA.SC.Y.0075.000000T0000Z-220711T2200Z/ /O.CAN.KEKA.GL.A.0021.220710T2200Z-220711T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 931 PM PDT Sat Jul 9 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WATCH IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with local gusts up to 35 kt to the lee of Cape Mendocino and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-101245- /O.CON.KEKA.SC.Y.0074.000000T0000Z-220710T2200Z/ /O.CON.KEKA.GL.W.0028.220710T2200Z-220711T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 931 PM PDT Sat Jul 9 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT MONDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM Sunday to 3 AM PDT Monday. For the Small Craft Advisory, until 3 PM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-101245- /O.EXT.KEKA.SC.Y.0074.000000T0000Z-220711T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 931 PM PDT Sat Jul 9 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt and seas 4 to 7 feet. Local gusts over 35 kt to the lee of Cape Mendocino. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-101245- /O.CON.KEKA.SC.Y.0074.220710T2200Z-220711T2200Z/ Pt St George to Cape Mendocino out 10 nm- 931 PM PDT Sat Jul 9 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 PM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt and seas 5 to 8 feet expected. Locally stronger winds with gusts over 35 kt near Pt St George. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 3 PM Sunday to 3 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
097 WHUS76 KEKA 100902 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 202 AM PDT Sun Jul 10 2022 PZZ470-101715- /O.CON.KEKA.SC.Y.0074.000000T0000Z-220710T2200Z/ /O.CON.KEKA.GL.W.0028.220710T2200Z-220711T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 202 AM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM this afternoon to 3 AM PDT Monday. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-101715- /O.CON.KEKA.SC.Y.0074.220710T2200Z-220711T2200Z/ Pt St George to Cape Mendocino out 10 nm- 202 AM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT MONDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 3 PM this afternoon to 3 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-101715- /O.CON.KEKA.SC.Y.0074.000000T0000Z-220711T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 202 AM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-101715- /O.CON.KEKA.SC.Y.0075.000000T0000Z-220711T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 202 AM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
995 WHUS76 KEKA 101534 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 834 AM PDT Sun Jul 10 2022 PZZ470-102345- /O.CON.KEKA.SC.Y.0074.000000T0000Z-220710T2200Z/ /O.CON.KEKA.GL.W.0028.220710T2200Z-220711T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 834 AM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM this afternoon to 3 AM PDT Monday. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-102345- /O.CON.KEKA.SC.Y.0074.220710T2200Z-220711T2200Z/ Pt St George to Cape Mendocino out 10 nm- 834 AM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT MONDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 3 PM this afternoon to 3 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-102345- /O.CON.KEKA.SC.Y.0074.000000T0000Z-220711T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 834 AM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-102345- /O.CON.KEKA.SC.Y.0075.000000T0000Z-220711T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 834 AM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
687 WHUS76 KEKA 102159 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 259 PM PDT Sun Jul 10 2022 PZZ470-110600- /O.EXP.KEKA.SC.Y.0074.000000T0000Z-220710T2200Z/ /O.CON.KEKA.GL.W.0028.220710T2200Z-220711T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 259 PM PDT Sun Jul 10 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-110600- /O.EXT.KEKA.SC.Y.0074.220710T2200Z-220712T0400Z/ Pt St George to Cape Mendocino out 10 nm- 259 PM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT MONDAY... * WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 4 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-110600- /O.EXT.KEKA.SC.Y.0075.000000T0000Z-220712T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 259 PM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-110600- /O.CON.KEKA.SC.Y.0074.000000T0000Z-220711T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 259 PM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 6 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
876 WHUS76 KEKA 102331 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 431 PM PDT Sun Jul 10 2022 PZZ470-110745- /O.CON.KEKA.GL.W.0028.000000T0000Z-220711T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 431 PM PDT Sun Jul 10 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-110745- /O.CON.KEKA.SC.Y.0074.000000T0000Z-220712T0400Z/ Pt St George to Cape Mendocino out 10 nm- 431 PM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 4 to 7 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-110745- /O.CON.KEKA.SC.Y.0074.000000T0000Z-220711T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 431 PM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 6 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-110745- /O.CON.KEKA.SC.Y.0075.000000T0000Z-220712T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 431 PM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
858 WHUS76 KEKA 110325 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 825 PM PDT Sun Jul 10 2022 PZZ470-111000- /O.CON.KEKA.GL.W.0028.000000T0000Z-220711T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 825 PM PDT Sun Jul 10 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 11 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-111130- /O.CON.KEKA.SC.Y.0074.000000T0000Z-220712T0400Z/ Pt St George to Cape Mendocino out 10 nm- 825 PM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WHAT...Steep seas 5 to 7 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-111000- /O.CON.KEKA.SC.Y.0074.000000T0000Z-220711T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 825 PM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and steep seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-111130- /O.CON.KEKA.SC.Y.0075.000000T0000Z-220712T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 825 PM PDT Sun Jul 10 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and steep seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
052 WHUS76 KEKA 110936 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 236 AM PDT Mon Jul 11 2022 PZZ470-111745- /O.EXP.KEKA.GL.W.0028.000000T0000Z-220711T1000Z/ /O.EXB.KEKA.SC.Y.0074.220711T1000Z-220712T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 236 AM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT TUESDAY... * WHAT...North winds 20 to 30 kt with a few gusts up to 35 kt and seas 8 to 13 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-111045- /O.EXP.KEKA.SC.Y.0074.000000T0000Z-220711T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 236 AM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... $$ PZZ450-111600- /O.EXT.KEKA.SC.Y.0074.000000T0000Z-220711T1600Z/ Pt St George to Cape Mendocino out 10 nm- 236 AM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Steep seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-111745- /O.CON.KEKA.SC.Y.0075.000000T0000Z-220712T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 236 AM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jul 9, 2:49 AM PDT, 12 hours 2 minutes earlier.
Area forecast discussion, Jul 9, 2:49 AM PDT, 12 hours 2 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
249 AM PDT Sat Jul 9 2022
.SYNOPSIS...A thin layer of stratus will persist along the coast
through Sunday with warming temperatures in the interior. Triple
digit temperatures will peak on Monday with even the coast clearing
out to reach the 70s. Slightly milder weather is expected by mid
next week.
&&
.DISCUSSION...A shallow marine layer has again formed overnight
brining fog and stratus to the immediate coast. The ACV profiler
shows the marine layer only extending to about 1000 feet, preventing
stratus from spreading inland beyond the Eel river valley. That
said, an upper level trough moving overhead has started to lift the
marine layer with visibilities sporadically improving along the coast.
This could bring stratus up just above 1000 feet by sunrise.
Heading into the day, much of the coast north of Cape Mendocino will
stay socked in with marine air. Aided by northwest winds, most of
the coast should stay in the mid 60s all day. That said, strong
heating and lingering lift from the trough should allow for at
least sporadic clearing in the afternoon, especially away from
Humboldt Bay. Upper level ridging will will start to ramp up today
with accelerating warming in the interior. Some of the hottest
valleys of Trinity county could graze 100 this afternoon with other
hot valleys likely to reach into the low 90s. Skies will stay clear
in the interior save for some afternoon cumulus clouds over the high
terrain. Heat aloft will further strengthen and compress the marine
inversion, bringing back a thin band of stratus and fog to the
immediate coast by early evening, especially around Humboldt Bay.
As ridging continues to build over California, hot interior
temperatures are expected to crest Monday with Valleys in Mendocino
and Lake counties expected to reach into the low 100s. Much of
Trinity County could reach above 105 with triple digit temperatures
reaching as far west as Hoopa. More coastal valleys in Humboldt and
Del Norte can expect highs in the 90s. Even along the coast, a
narrow and compressed marine layer, weakened by the shunting of
northwest winds off shore, could allow for quick clearing and
warming into the low 70s early Monday afternoon.
NBM has continued to trend higher today, especially in Lake county
and along the Russian river valley. Still, NBM does not seem to
reflect warm air aloft over these more southern areas, so manual
adjustments have remained over that area. Most of interior is
covered in moderate heat risk Monday afternoon with most hot valleys
highlighting with at least some areas of high heat risk. A heat
advisory has been hoisted for Trinity county where temperatures are
about 15 degrees above normal and high heat risk areas are most
extensive. A similar case could be made for eastern Mendocino and
Lake counties and possibly the Trinity river up to Hoopa. NBM,
however, remains much more uncertain in these areas, so have held
off on any further products for now.
All cluster ensemble members push the ridge axis east by mid week,
likely lowering temperatures a few degrees compared to Monday but
still remaining solidly above normal. Another round of troughing
offshore midweek should lift the marine layer and bring some marine
moisture back inland, but models currently show relatively dry
conditions with overnight RH recoveries around 60 percent no more
than a few miles from the pacific. The GEFS indicates the
possibility of some monsoon moisture wrapping around the ridge,
bringing a slight thunder threat to the interior. The strongest
threat is on Tuesday with a narrow moisture band around 500m and
areas of CAPE exceeding 250 J/Kg in Trinity and eastern Humboldt
counties. The moisture profile, however, is marginal at best, so
current thunder risk is low. Most cluster ensemble members show a
more mild, troughy pattern building through the week. /JHW
&&
.AVIATION...A typical marine layer evolution is forecast to occur
today, with generally IFR ceilings and visibility along the coast
improving during mid to late afternoon, which may include a brief
period of clouds mixing out completely. The marine layer is then
forecast to deepen and saturate this evening while simultaneously
penetrating inland. Low ceilings and visibility reductions will be
probable in the vicinity of KACV and KCEC as a result. Elsewhere,
VFR conditions will prevail during much of the next 24 hours across
interior valleys and mountains.
Garner
&&
.MARINE...Northerly winds are forecast to gradually strengthen
today, and then increase further on Sunday as interior temperatures
begin to warm up. Small craft wind speeds will be highly probable
across the outer waters, and a period of gales will also be possible
Sunday evening and night. In addition, steep and hazardous short
period seas will impact the near-shore waters, which has prompted
the issuance of a small craft advisory for marine zone 450.
Otherwise, a hot airmass is forecast to expand across the coast
during Monday, which will aid in shunting strong north winds well
offshore. North winds will then restrengthen near-shore during mid
to late next week.
Garner
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Heat Advisory from 10 AM to 8 PM PDT Monday for CAZ107-108.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory from 9 PM this evening to 9 PM PDT
Sunday for PZZ455.
Small Craft Advisory from 11 AM Sunday to 5 AM PDT Monday
for PZZ450.
Gale Watch from Sunday afternoon through late Sunday night
for PZZ470-475.
Small Craft Advisory from 9 PM this evening to 5 PM PDT
Sunday for PZZ470.
Small Craft Advisory from 2 PM this afternoon to 5 PM PDT
Sunday for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jul 9, 2:39 AM PDT, 12 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 239 AM PDT Sat Jul 9 2022 CAZ101>106-109>115-100945- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Mendocino Coast- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 239 AM PDT Sat Jul 9 2022 This Hazardous Weather Outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-108-100945- Northern Trinity-Southern Trinity- 239 AM PDT Sat Jul 9 2022 ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM PDT MONDAY... This Hazardous Weather Outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 2:17 AM PDT | Gale Watch | EKA | 19 hr | |
| Jul 9, 2:38 AM PDT | Heat Advisory | EKA | Del Norte, Humboldt, Lake, Mendocino, Trinity | 65 hr |
| Jul 9, 2:51 PM PDT | Small Craft Advisory | EKA | 16 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.